# SDR 2023FA0000057

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: General aviation
- Aircraft: N254AT
- Engine: Lyc O360A1H6
- Engine time: 956 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3529
- Condition: Defective
- Location: Magneto
- Part time: 956 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LEFT MAGNETO MODEL 4373 S.N. 19071205, FOUND IMPULSE COUPLING RIVETS LOOSE. REPLACED IMPULSE COUPLING
